Electron. J. Diff. Eqns., Vol. 2001(2001), No. 37, pp. 1-15.

Minimizing pseudo-harmonic maps in manifolds

Yuxin Ge

In this work, we show some regularity and uniqueness results for generalized harmonic maps on target manifolds which are graphs of real-valued functions defined on ellipsoids. As an application, we prove a diffeomorphism property for such harmonic maps in two dimensions.

Submitted March 30, 2001. Published May 21, 2001.
Math Subject Classifications: 53C43, 58E20.
Key Words: harmonic maps, diffeomorphism, uniqueness, regularity.

Show me the PDF file (266K), TEX file, and other files for this article.

Yuxin Ge
Departement de Mathematiques
Faculte de Sciences et Technologie
Universite Paris XII-Val de Marne
61, avenue du General de Gaulle
94010 Creteil Cedex, France
e-mail: ge@univ-paris12.fr

Return to the EJDE web page